# SDR AALA202211146255

- Difficulty date: November 3, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 62,138 hours, 25,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Bs 294 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL LOCATED AT BS 294.5 AND BL 0. REPLACED INTERCOSTAL PER SRM 53-10-04-1A AND SRM 51-40-02G.
